Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Efficient algorithms for computing
the $L_2$-discrepancy

Author: S. Heinrich
Journal: Math. Comp. 65 (1996), 1621-1633
MSC (1991): Primary 65C05, 65D30
MathSciNet review: 1351202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $L_2$-discrepancy is a quantitative measure of precision for multivariate quadrature rules. It can be computed explicitly. Previously known algorithms needed $O(m^2)$ operations, where $m$ is the number of nodes. In this paper we present algorithms which require $O(m(\log m)^d)$ operations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65C05, 65D30

Retrieve articles in all journals with MSC (1991): 65C05, 65D30

Additional Information

S. Heinrich
Affiliation: Fachbereich Informatik, Universität Kaiserslautern, D-67653 Kaiserslautern, Germany

PII: S 0025-5718(96)00756-9
Received by editor(s): April 5, 1995
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia